I've been on both of these medicines for a few years now, but last week I was instructed to increase my Zoloft to 75mg and reduce my Lamictal to 100mg. I was also put on risperidone for OCD/bipolar. The first 2 days went okay but I had a bad dizzy panic attack in the grocery store yesterday and today I haven't been able to leave my room. Even when I'm laying down I feel dizzy spells and light headedness. My heart keeps racing. Feels like I'm on a different beating pattern. I've been extremely anxious and shaky and my left hand is limp. I'm also more agitated and on edge. I don't remember it being this bad. Any suggestions of how to get through this? How long should I wait before being concerned? Has anyone else had this problem? Thanks so much.
Hi Nport- You are having some unusual side effects (the left hand going limp) that you should talk to your doctor about. You should have concerns for you health. If you do not have a psychiatrist, you may want to find one for a consultation. Being on multiple meds is a process for professionals. Hope you find answers soon.
Hmmm, let's see. So are you on Risperidone with Lamictal and Zoloft? There are many reports out there that say antidepressants can make Bipolar Disorder worse. I believe the main reason for this reaction is due to increasing Zoloft and decreasing Lamictal at the same time. However, I would call your doctor right away just to be sure. The first person that answered this question gave you good advice. The left hand being limp is no joke.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.